# SDR AWXA9500658

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND AFT CABIN FLOOR BEAM AT STATION 947 RBL 5 TO RBL 6 CORRODED BEYOND LIMITS.  REPAIRED BEAM PER SRM 53-10-9.  (M)
